# SDR C2XA11RI100

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 18,278 hours, 15,172 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6040 - BUF - FLIGHT CREW REPORTED IAS MISCOMPARE ON EICAS.  CREW DIVERTED FLIGHT AND LANDED UNEVENTFULLY.  MX DRAINED BOTH PITOT SYSTEMS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
